MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-01
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon field service of this console, it was identified that the device was coming up in case server mode.Additionally, it was found that optical relay and high reflector mirrors on channel 2 and 3 were burnt.After adjusting the resonator channel it was also identified that the high reflector mirror on channel 3 was causing a bad centration of the pattern.Then, the mirrors were replaced, the resonator channels were checked and adjusted, the optics bench was inspected, the near and far alignments were checked and adjusted as needed, as well as the centration.Lastly, the interior and exterior were inspected for leaks and damages, and it was verified that all system circuits were working accordingly.After testing the device, it was found that the console had all qualities within specifications and ready to be used.A risk review performed, for the vpps series was completed."ineffective treatment which may require prolonged operation or re-operation" confirmed that the events of "device - low power" is a known event defined in the product risk management documentation.After the field service performed, when the optic relay and high reflector mirrors were replaced, the reported low power was resolved.The identified problem could have affected the device performance, which lead to the event experienced by the customer.The conclusion code cause traced to component failure is assigned to this investigation because it was determined that this event was an expected or random components problem without any design or manufacturing issue.
 
Event or Problem Description
It was reported that this device would not reach enough energy during a procedure.No further information has been reported.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidm st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20412276
Report Number2124215-2024-62775
Device Sequence Number8445266
Product Code GEX
UDI-Device Identifier07290109146195
UDI-Public07290109146195
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-01
Device Catalogue Number0638-803-01
Device Lot Number002-43517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/09/2024
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown